| Model Number |
176619 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/25/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a laparoscopy, the surgeon was able to squeeze the handle.A piece of plastic of the axis of the device fell into the abdomen when the surgeon removed the product and was retrieved.There was no patient injury.